I have recently had a 'mental break down' due to me severe panic attacks and social anxiety. As a result of this I also suffer from depersonalisation (losing touch of reality). I am now in 100mg and have been for 2 1/2 weeks. I was just wondering how long it will take for the depersonalisation to wear off and if anyone has experienced the same thing? It can be quite isolating and frustrating.
Yes this can be very common with most of us, It is possible that the medication could start to kick in with the higher dose anytime between 4 to 8 weeks to reach the full blood level But many people start to feel some relief anytime after 4 weeks best of luck. Have a nice day.Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Zoloft - Ok so I just started taking 50mg last night and I didn't fall asleep until two hours later?
Posted 2 May 2013 • 3 answers
Posted 7 Jan 2016 • 2 answers
Posted 1 Oct 2016 • 2 answers